On entire functions of infinite order
Compositio Mathematica, Volume 13 (1956-1958), p. 159-172
@article{CM_1956-1958__13__159_0,
     author = {Ahmad, Mansoor},
     title = {On entire functions of infinite order},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     pages = {159-172},
     zbl = {0086.27803},
     mrnumber = {93589},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__159_0}
}
Ahmad, Mansoor. On entire functions of infinite order. Compositio Mathematica, Volume 13 (1956-1958) pp. 159-172. http://www.numdam.org/item/CM_1956-1958__13__159_0/

S.M. Shah [1] Note on a theorem of Polya, Jour. Ind. Math. Soc., 5 (1941), 189-191. | MR 6565 | Zbl 0061.15009

S.M. Shah [2] On the maximum term of an entire series (IV), Quarterly Jour. Maths. Oxford, 1 1950, 112-16. | Zbl 0037.18004

S.M. Shah [3] On exceptional values of entire functions, Compositio Mathematica, 9 (1951), 22-238. | Numdam | MR 44633 | Zbl 0043.29703

R.P. Boas [4], [7] Entire Functions (New York, 1954). | Zbl 0058.30201

R. Nevanlinna [5], [6] Fonctions Meromorphes (Paris, 1929).